MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE; UNIT, PHACOFRAGMENTATION
Model Number OPO73
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Eye Burn (2523)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2 a3, a4 and a5: unknown/ not provided.Section h4 device manufacture date; unknown/not available at the time of this report.Section h3-other (81): a review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : see h10.
 
Event or Problem Description
It was reported that there was a clogging issue with opo73 tubing and as a result a corneal burn occurred.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: section a2 age/date of birth: 72 years, dob 02/16/1952.Section a3 gender: female.Section a4 weight: 187.Section a5 ethnicity: hispanic.Section b3 date of event: (b)(6) 2024 through follow up it was learned that the event occurred on patient's right eye.No secondary surgical intervention was needed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: the manufacturing date for the device is nov 5, 2023.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
WHITESTAR SIGNATURE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key18947206
Report Number3012236936-2024-00746
Device Sequence Number15216573
Product Code HQC
UDI-Device Identifier15050474602080
UDI-Public(01)15050474602080(17)261105(10)60512392
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOPO73
Device Catalogue NumberOPO73
Device Lot Number60512392
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer04/15/2024
05/13/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date05/03/2024
05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale
Patient Weight85 KG
Patient EthnicityHispanic